Exactly solvable time-dependent Hartree-Fock equations

Nogami, Y. ; Warke, C. S. (1978) Exactly solvable time-dependent Hartree-Fock equations Physical Review C, 17 (6). pp. 1905-1913. ISSN 0556-2813

Full text not available from this repository.

Official URL: http://prc.aps.org/abstract/PRC/v17/i6/p1905_1

Related URL: http://dx.doi.org/10.1103/PhysRevC.17.1905


Models of quantum mechanical many-body systems are presented such that the Hartree-Fock equations for them admit analytical solutions, which simulate an isolated atomic nucleus or two nuclei colliding with each other.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
Keywords:Nuclear Reactions Scattering Theory; Time-dependent Hartree-fock Method
ID Code:55605
Deposited On:18 Aug 2011 15:20
Last Modified:18 Aug 2011 15:20

Repository Staff Only: item control page